Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 135173, 12 pages
http://dx.doi.org/10.1155/2012/135173
Research Article

Flow Simulations Using Two Dimensional Thermal Lattice Boltzmann Method

Department of Mechanical Engineering and Mechanics, Lehigh University, 27 Memorial Drive West, Bethlehem, PA 18015, USA

Received 13 February 2012; Accepted 9 April 2012

Academic Editor: Shuyu Sun

Copyright © 2012 Saeed J. Almalowi and Alparslan Oztekin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saeed J. Almalowi and Alparslan Oztekin, “Flow Simulations Using Two Dimensional Thermal Lattice Boltzmann Method,” Journal of Applied Mathematics, vol. 2012, Article ID 135173, 12 pages, 2012. https://doi.org/10.1155/2012/135173.